Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2016, Article ID 5742063, 7 pages
http://dx.doi.org/10.1155/2016/5742063
Research Article

Local Integral Estimates for Quasilinear Equations with Measure Data

1School of Mathematics and Computer, Northwest University for Nationalities, Lanzhou, Gansu 730030, China
2Department of Mathematics, Gansu Normal University for Nationalities, Hezuo, Gansu 747000, China

Received 16 February 2016; Accepted 24 April 2016

Academic Editor: Alberto Fiorenza

Copyright © 2016 Qiaoyu Tian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Local integral estimates as well as local nonexistence results for a class of quasilinear equations for and Hessian equations were established, where is a nonnegative locally integrable function or, more generally, a locally finite measure, is a positive Radon measure, and with and or .